# SDR ASMF201511004

- Difficulty date: October 28, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N859AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32796
- Aircraft time: 45,574 hours, 16,025 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Sealant
- Condition: Deteriorated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, TECHNICAL PERSONNEL DETECTED A FUEL LEAK BY SEALANT DETERIORATED ON LT WING LOWER SKIN AT STRINGER L9 & WS 523 - 292.  REPLACED THE SEALANT DETERIORATED IAW AMM 28-11-00, ALL CORRECT.
